MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Model Number 1L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely decreased architect cyclosporine result for one patient.The following data was provided: initial result, after receiving medication on 11jul, was 872.5, repeat, on 13jul, was 4.3 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Phone complete entry(b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased architect cyclosporine result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of the complaint lot number.Trending review determined no related trend for the product.Return testing was not completed, as returns were not available.Accuracy testing was performed using an in-house retained kit of lot 37701fp00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect cyclosporine reagent, lot number 37701fp00, was identified.

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15099869
Report Number1415939-2022-00055
Device Sequence Number14506422
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2022
Device Model Number1L75-25
Device Catalogue Number01L75-25
Device Lot Number37701FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown